HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 18 no. 1-2 >

ON THE NORMAL BASIS THEOREMS AND THE EXTENSION DIMENSION

Files in This Item:
JFSHIU_18_N1-2_081-088.pdf774.29 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56053

Title: ON THE NORMAL BASIS THEOREMS AND THE EXTENSION DIMENSION
Authors: Kishimoto, Kazuo Browse this author
Onodera, Takesi Browse this author
Tominaga, Hisao Browse this author
Issue Date: 1964
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 18
Issue: 1-2
Start Page: 081
End Page: 088
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56053
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 18 no. 1-2

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University